Effective Lagrangians in classical Yang-Mills theories (English)

National licence
In: International Journal of Theoretical Physics   ;  34 ,  1  ;  47-50  ;  1995

How to get this document?

Commercial Copyright fee: €34.95 Basic fee: €4.00 Total price: €38.95
Academic Copyright fee: €12.50 Basic fee: €2.00 Total price: €14.50

Abstract The formalism of nonlinear electrodynamics is adapted to the Yang-Mills field theory and it is shown that vacuum polarization effects can be described classically through an effective Lagrangian. As an example, an ad hoc Lagrangian is proposed which leads to a simple solution corresponding to a linear plus Coulomb type potential.

Table of contents – Volume 34, Issue 1

Show all volumes and issues

The tables of contents are generated automatically and are based on the data records of the individual contributions available in the index of the TIB portal. The display of the Tables of Contents may therefore be incomplete.

Quantum methods in field theories with singular higher derivative lagrangians
Foussats, A. / Manavella, E. / Repetto, C. / Zandron, O. P. / Zandron, O. S. | 1995
Quantum Methods in Field Theories with Singular Higher Derivatives Langrangians
Foussats, A. / Manqrella, E. / Repetto, C. / Zandron, O.P. / Zandron, O.S. | 1995
Structure of a spinning point particle at rest
Corben, Herbert C. | 1995
Empirical lepton-quark mass formula: Four dimensional state space for fermion structure?
Rosen, Gerald | 1995
Empirical Lepton Quark Mass Formula. Four-Dimensional State Space for Fermon Structure?
Rosen, G. | 1995
Empirical Lepton Quark Mass Formula: Four-Dimensional State Space Fermion Structure?
Rosen, Gerald | 1995
Magnetic charge as a “hidden” gauge symmetry
Singleton, D. | 1995
Effective Lagrangians in classical Yang-Mills theories
Hacyan, S. | 1995
Probability densities in configuration space and the Hamilton-Jacobi equation
Ioannidou, H. | 1995
Tunneling in magnetic fields
Bhattacharyya, Abhijit / Kar, Sayan | 1995
Constant-cutoff approach to soliton polarizabilities
Dalarsson, Nils | 1995
Nonclassical analysis for the Zakharov-Kuznetsov equation
Changzheng, Qu | 1995
Fundamental constants in singularity-free five-dimensional Kaluza-Klein cosmological model
Srivastava, S. K. | 1995
Generalized Stefan-Boltzmann law
Lima, J. A. S. / Santos, J. | 1995
Existence of exponential dichotomy of a class of impulsive differential equations
Bainov, D. D. / Kostadinov, S. I. / Minh, Nguyen / Zabreiko, P. P. | 1995
Existance of Exponential Dichotomy of a Class of Impulsive Differential Equations
Bainov, D.D. / Kostadinov, S.I. / Minh, Nguyen Van / Zahreiko, P.P. | 1995